Send to

Choose Destination
See comment in PubMed Commons below
Am J Vet Res. 1986 Apr;47(4):795-8.

Cardiovascular changes in dogs given diazepam and diazepam-ketamine.


The cardiopulmonary consequences of diazepam (0.5 mg/kg, IV) followed by ketamine (10 mg/kg, IV) were evaluated in 11 dogs. Diazepam did not exhibit a tranquilizing effect and was frequently associated with excessive excitement. It produced minimal cardiopulmonary effects, except for a significant increase in heart rate. Ketamine administration was associated with less cardiovascular stimulation when administered after diazepam than it did when administered alone; the respiratory depression was greater. Compared with ketamine alone, the diazepam-ketamine combination was associated with more vomition, less muscle hypertonus, less seizure activity, and less salivation.

[PubMed - indexed for MEDLINE]
PubMed Commons home

PubMed Commons

How to join PubMed Commons

    Supplemental Content

    Loading ...
    Support Center